How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15936
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I am taking Prednisone and Augmentin for blocked ears. I am

Customer Question

I am taking Prednisone and Augmentin for blocked ears. I am constantly plagued with allegies, asthma and nasal polyps. Within the last hour, I noticed that voices sound like they are vibrating to me. I have never had this before. Is this normal?
Submitted: 6 years ago.
Category: Health
Expert:  A. Schuyler, NP replied 6 years ago.


Welcome to Just Answer and thanks for your question. Of course vibrating sounds are not normal. They may be from the ear infection which naturally affects hearing. There is treatment for allergies, asthma and nasal polyps. Many people are bothered by them until they are adequately treated.